# SDR ASAA2015082512906

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,671 hours, 10,109 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND.  ACFT GROUNDED.  RECOVERED SATCOM WITH QRH PROCEDURES.
